MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL AUGMENTATION SIZE 5/10MM

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL AUGMENTATION SIZE 5/10MM
Catalog Number 02.09.TA510
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 28 august 2018.Lot 123247a: (b)(4) items manufactured and released on 17 june 2014.Expiration date: 2019-05-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision tibial augmentation size 4/10 mm reference 02.09.Ta410 (k130299) lot 155951: (b)(4) items manufactured and released on 30 november 2015.Expiration date: 2020-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed on aug 28, 2018 by packaging and washing manager: as visible in the picture initially provided and then confirmed through the visual inspection of the retrieved item, the primary sterility packaging of both the implants is damaged.It is likely that the handling activities caused aggressive tibial component movement in the primary sterility packaging, causing the breakage of the primary barrier and impacting the secondary sterility blister.A new packaging configuration has been developed and an updated validation master plan has been implemented in order to help prevent similar occurrences in the future.The involved lots were packed with the old packaging configuration.
 
Event or Problem Description
The nurse took the size 5 and the outer packaging was completely intact.He opened the foil of the inner packaging and found that the inner packaging was open.The same issue was found for the size 4.

Brand Name
GMK-REVISION TIBIAL AUGMENTATION SIZE 5/10MM
Common Device Name
TIBIAL AUGMENTATION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7832919
Report Number3005180920-2018-00639
Device Sequence Number13770909
Product Code KRO
UDI-Device Identifier07630030825743
UDI-Public07630030825743
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2014
Device Catalogue Number02.09.TA510
Device Lot Number123247A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;